Advertisement

Commentarii Mathematici Helvetici

, Volume 72, Issue 2, pp 257–265 | Cite as

Infinite Coxeter groups virtually surject onto $ \Bbb {Z} $

  • C. Gonciulea
Article
  • 6 Downloads

Abstract.

We prove that any infinite Coxeter group has a subgroup of finite index which homomorphically surjects onto the integers. This implies the known result that infinite Coxeter groups do not have property (T) of Kazhdan.

Keywords. Coxeter group, Coxeter complex. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1997

Authors and Affiliations

  • C. Gonciulea
    • 1
  1. 1.Ohio State University, 231 W. 18th Avenue, Columbus, OH 43210 USA, e-mail: cgon@math.ohio-state.eduUSA

Personalised recommendations